# SDR ASOA20161012048

- Difficulty date: October 12, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: MM67034112015
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROISION ON THE AFT CARGO DOOR FRAME AFT SUPPORT BRACKET.  FABRICATED A NEW SUPPORT BRACKET IAW ECTC/SNIEO 670-34112 S01, INSTALLED IAW SRM 51-42-06-001-001-A01.
